Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 4:16 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 4:16 PM CDT (21:16 UTC)
- Expired
- Apr 23, 2011, 5:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 4:40 PM CDT | HAIL 1 | Dora, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
880 WUUS53 KSGF 232116 RRA SVRSGF MOC067-091-153-232200- /O.NEW.KSGF.SV.W.0119.110423T2116Z-110423T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 416 PM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI... NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 500 PM CDT. * AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR ZANONI...OR 25 MILES SOUTHEAST OF AVA... MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...HARDENVILLE...POMONA... POTTERSVILLE...SILOAM SPRINGS...SYCAMORE...TECUMSEH...WEST PLAINS...WILLOW SPRINGS AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. && LAT...LON 3703 9192 3669 9171 3657 9238 3673 9247 TIME...MOT...LOC 2117Z 245DEG 37KT 3669 9231 WIND...HAIL 60MPH 1.00IN $$ HATCH
3 follow-up statements
574 WWUS53 KSGF 232129 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 429 PM CDT SAT APR 23 2011 MOC067-091-153-232200- /O.CON.KSGF.SV.W.0119.000000T0000Z-110423T2200Z/ DOUGLAS MO-HOWELL MO-OZARK MO- 429 PM CDT SAT APR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHEASTERN OZARK...NORTHERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR SYCAMORE...OR 24 MILES WEST OF WEST PLAINS...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...POMONA...POTTERSVILLE... SILOAM SPRINGS...SYCAMORE...WEST PLAINS...WILLOW SPRINGS AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. && LAT...LON 3703 9192 3669 9171 3660 9236 3674 9246 TIME...MOT...LOC 2129Z 249DEG 37KT 3673 9225 WIND...HAIL 60MPH 1.00IN $$ HATCH
986
WWUS53 KSGF 232139
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT SAT APR 23 2011
MOC067-091-153-232200-
/O.CON.KSGF.SV.W.0119.000000T0000Z-110423T2200Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
439 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN OZARK...NORTHERN HOWELL AND SOUTHEASTERN DOUGLAS
COUNTIES...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR DORA...OR 20 MILES WEST OF WEST
PLAINS...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING
LARGE HAIL.
LOCATIONS IMPACTED INCLUDE DORA...POMONA...SILOAM SPRINGS...
SYCAMORE...WEST PLAINS...WILLOW SPRINGS AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3703 9192 3674 9174 3669 9211 3666 9236
3677 9241
TIME...MOT...LOC 2140Z 244DEG 31KT 3677 9217
WIND...HAIL <50MPH 1.00IN
$$
HATCH043
WWUS53 KSGF 232150
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT SAT APR 23 2011
MOC153-232201-
/O.CAN.KSGF.SV.W.0119.000000T0000Z-110423T2200Z/
OZARK MO-
450 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK COUNTY IS
CANCELLED...
&&
LAT...LON 3679 9211 3679 9220 3683 9227 3703 9192
3679 9178 3676 9211
TIME...MOT...LOC 2151Z 237DEG 25KT 3682 9210
$$
MOC067-091-232200-
/O.CON.KSGF.SV.W.0119.000000T0000Z-110423T2200Z/
DOUGLAS MO-HOWELL MO-
450 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 3 MILES WEST OF SILOAM SPRINGS...OR 16
MILES SOUTHWEST OF WILLOW SPRINGS...MOVING NORTHEAST AT 30 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE POMONA...SILOAM SPRINGS AND WILLOW
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3679 9211 3679 9220 3683 9227 3703 9192
3679 9178 3676 9211
TIME...MOT...LOC 2151Z 237DEG 25KT 3682 9210
WIND...HAIL <50MPH 1.00IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:33 PM CDT, 43 minutes earlier.
Area forecast discussion, Apr 23, 3:33 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT SAT APR 23 2011
.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/
POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.
A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.
FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.
FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.
THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 136 PM CDT SAT APR 23 2011/
FOR THE 23/1800Z KSGF/KSGF/KJLN TAFS...SCATTERED SHRA/TSRA WILL
CONTINUE IN THE NEAR TERM ALONG A FRONTAL BOUNDARY ROUGHLY ALONG
THE MO/AR BORDER. KBBG WILL BE MOST AFFECTED BY THAT
ACTIVITY WITH LOWER MVFR/IFR CEILINGS EARLY...BUT IN GENERAL
EXPECT VFR CEILINGS AT ALL TAFS IN THE SHORT TERM. LOWER CEILINGS
AND VISIBILITY ARE EXPECTED AGAIN...ESPECIALLY AFTER 06Z AS LIFT
DEVELOPS ALONG AND NORTH OF THE FRONT OVERNIGHT. IN GENERAL
LOWERED CONDITIONS INTO THE MVFR CAT...BUT COULD SEE PERIODS OF
IFR IN HEAVIER RAIN AREAS.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 3:45 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 345 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT FAR SOUTHERN MISSOURI NORTH OF A WARM FRONT THAT IS STATIONARY ALONG THE NORTHERN ARKANSAS BORDER. THE BEST CHANCES FOR STORMS WILL BE SOUTH OF A LINE FROM LAMAR TO ELDON THIS AFTERNOON AND EARLY THIS EVENING. STRONGER STORMS WILL BE CAPABLE OF GOLF BALL SIZED HAIL AND WIND GUSTS OF 40 MPH. A LIMITED SEVERE THUNDERSTORM WIND AND TORNADO RISK IS CONFINED TO FAR SOUTH CENTRAL MISSOURI CLOSER TO THE FRONT. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 23, 3:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL THEODOSIA 36.58N 92.68W
04/23/2011 E1.00 INCH OZARK MO LAW ENFORCEMENT
&&
BOXELLLocal storm report, Apr 23, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 S RAYMONDVILLE 37.33N 91.83W
04/23/2011 E1.50 INCH TEXAS MO PUBLIC
&&
JCOLUCCILocal storm report, Apr 23, 4:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 2 SE RAYMONDVILLE 37.32N 91.81W
04/23/2011 E0.50 INCH TEXAS MO PUBLIC
DIME SIZED HAIL COVERING THE GROUND.
&&
JCOLUCCISpecial weather statement, Apr 23, 4:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT SAT APR 23 2011
MOZ094-102-103-232130-
BARRY MO-STONE MO-LAWRENCE MO-
404 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ALERT FOR BARRY...SOUTHEASTERN LAWRENCE AND
STONE COUNTIES UNTIL 430 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONETT TO 3 MILES
EAST OF SELIGMAN...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3695 9394 3699 9341 3699 9336 3649 9338
3650 9394
TIME...MOT...LOC 2104Z 258DEG 38KT 3692 9386 3653 9385
HATCHSpecial weather statement, Apr 23, 4:06 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 406 PM CDT SAT APR 23 2011 MOZ079-080-090-232130- GREENE MO-POLK MO-DALLAS MO- 406 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL GREENE...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL 430 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SACVILLE...OR 16 MILES SOUTH OF BOLIVAR... MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. LAT...LON 3768 9325 3753 9303 3731 9345 3738 9354 TIME...MOT...LOC 2106Z 223DEG 37KT 3741 9341 HATCH
Local storm report, Apr 23, 4:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 6 ESE SPRINGFIELD 37.16N 93.19W
04/23/2011 E1.00 INCH GREENE MO BROADCAST MEDIA
REPORTED AT BATTLEFIELD AND U.S. 65 IN SPRINGFIELD.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.